# SDR CA980415023

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Py Line
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: R, E
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO EXCESSIVE VIBRATION ON NR 2 ENGINE CAUSED BY FAULTY STARTER/GENERATOR, THE PY LINE CRACKED RESULTING IN A DROP IN NG.
